REAL

On rings satisfying certain polynomial identities

Maurer, Gyula and Szigeti, Jenő (1990) On rings satisfying certain polynomial identities. MATHEMATICA PANNONICA, 1 (2). pp. 45-49. ISSN 0865-2090

[img]
Preview
Text
1306812.pdf

Download (383Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jul 2014 08:37
Last Modified: 30 Jul 2014 08:37
URI: http://real.mtak.hu/id/eprint/13991

Actions (login required)

View Item View Item